# SDR HALA2010051900219

- Difficulty date: May 19, 2010
- Submitted: May 20, 2010
- Operation: Air carrier
- Aircraft: N591HA
- Make and model: Boeing 767-33A
- Aircraft serial: 33423
- Aircraft time: 28,407 hours, 5,399 cycles
- Engine: Pwa PW4060
- System (JASC): 3150 · Central Warning
- Part: Computer
- Condition: Malfunctioned
- Location: Eicas
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - MX LEVEL EICAS MSG "EICAS BITE" DISPLAYED. MULTIPLE DATA FIELDS BLANK W/LT EICAS COMPUTER SELECTED RT EICAS CMPTR OPS NORMAL.  REPORT NOTED.  RESET NR 1 EICAS COMPUTER.  BITE TEST OK. IAW MM 31-41-02. IAW MOC AWAITING SOFTWARE REV 8 FOR BITE MSG.
